By Topic

An invariance theorem with applications to adaptive control

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$33 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)
R. K. Miller ; Dept. of Math., Iowa State Univ., Ames, IA, USA ; A. N. Michel

A generalized invariance principle is developed to prove that model reference adaptive control does stabilize a given linear system. The results address a scalar adaptive control problem and an nth-order adaptive control problem. In order to demonstrate the wide applicability of the results, a class of scalar direct-indirect adaptive control problems considered previously is also discussed

Published in:

IEEE Transactions on Automatic Control  (Volume:35 ,  Issue: 6 )